# SDR AALA202210274317

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737
- Aircraft serial: 31149
- Aircraft time: 30,339 hours, 12,842 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 8221604101
- Part serial: 17R362
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 30,339 hours, 12,843 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF FROM MIAMI LOST BOTH FLIGHT DIRECTORS. THEY CAME BACK WHEN LNAV RE-ENGAGED. WHEN ATTEMPTING APPROACH TO BOSTON, BOTH FLIGHT DIRECTORS FAILED. FLIGHT DIVERTED TO PVG, LANDING SAFELY. REPLACED FLIGHT CONTROL COMPUTER A PER AMM 22-11-33 O. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
